Équations elliptiques à données discontinues
Séminaire Schwartz, Volume 5 (1960-1961), Talk no. 4, 16 p.
@article{SLS_1960-1961__5__A4_0,
     author = {Stampacchia, Guido},
     title = {\'Equations elliptiques \`a donn\'ees discontinues},
     journal = {S\'eminaire Schwartz},
     note = {talk:4},
     pages = {1--16},
     publisher = {Secr\'etariat math\'ematique},
     volume = {5},
     year = {1960-1961},
     language = {fr},
     url = {http://archive.numdam.org/item/SLS_1960-1961__5__A4_0/}
}
TY  - JOUR
AU  - Stampacchia, Guido
TI  - Équations elliptiques à données discontinues
JO  - Séminaire Schwartz
N1  - talk:4
PY  - 1960-1961
SP  - 1
EP  - 16
VL  - 5
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SLS_1960-1961__5__A4_0/
LA  - fr
ID  - SLS_1960-1961__5__A4_0
ER  - 
%0 Journal Article
%A Stampacchia, Guido
%T Équations elliptiques à données discontinues
%J Séminaire Schwartz
%Z talk:4
%D 1960-1961
%P 1-16
%V 5
%I Secrétariat mathématique
%U http://archive.numdam.org/item/SLS_1960-1961__5__A4_0/
%G fr
%F SLS_1960-1961__5__A4_0
Stampacchia, Guido. Équations elliptiques à données discontinues. Séminaire Schwartz, Volume 5 (1960-1961), Talk no. 4, 16 p. http://archive.numdam.org/item/SLS_1960-1961__5__A4_0/

[1] De Giorgi (E.). - Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Acad. Sc. Torino, t. 3, 1957, p. 25-43. | MR | Zbl

[2] Morrey (C.B.). - Second order elliptic equations in several variables and Hölder continuity, Math. Z., t. 72, 1959, p. 146-164. | MR | Zbl

[3] Moser (Jürgen). - A new proof of de Giorgi's théorem concerning the regularity problem for elliptic differential equations, Comm. pure and appl. Math., t. 13, 1960, p. 457-468. | MR | Zbl

[4] Nash (J.). - Continuity of solutions of parabolic and elliptic equations. Amer. J. of Math., t. 80, 1958, p. 931-954. | MR | Zbl

[5] Stampacchia (Guido). - Contributi alla regolarizzazione delle soluzioni dei problemi' al contorno per equazioni del secondo ordine allittiche, Annali Scuola norm. sup. di Pisa, Série 3, t. 12, 1958, p. 223-244. | Numdam | MR | Zbl

[6] Stampacchia (Guido). - Régularité des solutions de problèmes aux limites elliptiques à données discontinues, International symposium on linear spaces [1960. Jerusalem].

[7] Stampacchia (Guido). - Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni hölderiane, Annali. Mat. pura ed appl., Série 4, t. 51, 1960, p. 1-36. | MR | Zbl

[8] Stampacchia (Guido). - Sur des espaces de fonctions qui interviennent dans les problèmes aux limites elliptiques, Colloque sur l'analyse fonctionnelle [1960. Louvain] ; p. 81-89. - Louvain, Librairie universitaire ; Paris, Gauthier Villars, 1961. (Contre belge de Recherches mathématiques). | MR | Zbl

[9] Zygmund (A.). - On a theorem of Marcinkiewicz concerning interpolation of operations, J. Math. pures et appl., Série 9, t. 35, 1956, p. 223-247. | MR | Zbl